# SDR QXEA200701040

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 22,363 hours, 32,412 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT CREW NOTICED ACRID BURNING ODOR IN COCKPIT, NO SMOKE NOTED.  ODOR IS STILL NOTICEABLE AFTER PARKING.  FOUND CAPTAINS HAT WAS HUNG ON OBSERVERS MAP LIGHT THAT WAS ON.  MELTING CAPTAINS HAT CAUSING ACRID ODOR IN COCKPIT.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
